Methylene 3, 4 dioxymethamphetamine (MDMA) has been gaining popularity as a recreational drug over the past few decades around the globe. Although once thought to be safer than its mother compound, amphetamine, several life-threatening adverse reactions have been reported. Among the cardiovascular toxicities documented, MDMA commonly causes various forms of arrhythmia and heart failure. However, MDMA-induced acute myocardial infarction is rarely reported. We report a case of acute myocardial infarction in a young man shortly after taking MDMA. Massive thrombosis over the right coronary artery was demonstrated by means of emergency angiography. After treatment with intravenous glycoprotein IIb/IIIa inhibitor and intracoronary urokinase infusion, the coronary artery was shown to be patent without any apparent stenotic lesions. The mechanism of MDMA-induced acute myocardial infarction was discussed.